# SDR 2000UALA00489

- Difficulty date: August 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 13,568 hours, 2,137 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 80181
- Condition: Inoperative
- Location: Seat 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1E FWD AND AFT EMERGENCY PROXIMITY LIGHTS INOPERATIVE.  *S/D*  FOUND A WIRE PULLED OUT OF CONNECTOR FOR PROX LIGHT.  WHILE SPLICING IN NEW WIRE, INVERTER WAS SHORTED OUT.  AFTER SPLICE AND INVERTER REPLACEMENT, SYSTEM OPERATION NORMAL.
